CureZone   Log On   Join
Iodine making me feel a little crazy?
 
Misty325 Views: 1,113
Published: 5 years ago
 

Iodine making me feel a little crazy?


I just bumped my Iodine intake up to 5 drops of 5% (I have no idea how many mgs that is) about two days ago, and the past two days I've been experiencing some pretty bad brain fog, and in general just feel mentally off, even a little dizzy here and there. I'm worried and feel like I'm crazy. I will add that I am only feeling mental symptoms, everything else is fine. In fact, physically, I feel better than before iodine. I usually experience bad cramps and ovarian cyst pain a week prior to my menstrual cycle but this cycle I have not felt ANY pain at all... pretty wild!

So what do you all suggest... should I lower my dose for a little then try again, should I increase some of the co supplements, or should I just stick it out?
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.org

0.766 sec, (1)